# SDR CA121017006

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn 390
- Engine: Wilint FJ442A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Pylon
- Part time: 357 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE WHEN TROUBLESHOOTING A RECURRING PROBLEM WITH THE RUDDER BOOST, FOUND WATER LEAKING INTO THE PYLON THROUGH A VENT HOLE THAT IS THERE TO PREVENT OVERHEATING OF THE PYLON.
